# SDR SWAA2022013109356

- Difficulty date: August 17, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Broken
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B AFT FLAP I/B AND O/B CENTER TRACK CUTOUT LOWER PANELS ARE BROKEN / REMOVED AND REPLACED L/H O/B AFT FLAP I/B AND O/B CENTER TRACK CUTOUT BROKEN LOWER PANELS IAW SRM 51-40-02-0G-0 PAR 4. 57048U 24AUG17
